Log in

I forgot my password

Latest topics
» Did going off antidepressants cause this?
Today at 2:08 am by ryn207

» 7 months since the diagnosis
Yesterday at 11:43 pm by agtoronto

» Sex after vulvodynia (husband edition)
Mon Aug 13, 2018 12:15 pm by emalita

» burning sensation and small cut? Maybe thrush?
Sun Aug 12, 2018 8:24 pm by emalita

» can v return after vestibulectomy?
Sun Aug 12, 2018 12:01 pm by Alana3

» Cleveland Clinic - Pain Management, Weston, FL
Sat Aug 11, 2018 12:37 pm by Alana3

» Hurting, Burning, Itching, and Worn Out
Fri Aug 10, 2018 7:55 pm by fairlight10

» GREATFULL FOR THIS WEBSITE
Thu Aug 09, 2018 8:37 pm by Nicola Jost

» Can you guys tell me your experiences with diflucan/Fluconazole?
Tue Aug 07, 2018 6:01 am by Guest

Hurting, Burning, Itching, and Worn Out

Thu Aug 09, 2018 10:55 pm by donnambr

This vulvodynia that I'm currently suffering with is so cruel. I hurt, I burn, I itch. When I first got this several years ago, before the internet, I though I was the only one with this awful disorder. Doctors couldn't figure it out. I felt so alone and devastated. Somehow it disappeared for a few years and now I'm suffering again. This dreaded V misery is back and I feel like I will be with …

Comments: 1

Hi girls! New in this forum

Fri Jul 13, 2018 2:31 pm by Gaby

Hi everyone!

Also joining the V club, Here my story:

It all started last year in september with a very bad throat infection for which i had to take antibiotics for about a month. This cause several yeast infections (candidia albicans).... one after the other!. I had them every month from october 2017 till march 2018. During this period i use an incredible amount of anti-fungal creams and …

Comments: 1

Newbie and feeling helpless

Wed Jul 11, 2018 1:52 pm by Taylor1

Hi, I found out a few weeks ago that I have this condition, started off at the end of April as a uti took strong antibiotics then got a thrush infection and now this.. My doctor has tried me on amitriptyline and gabipentin and both made me so poorly I couldn't take it plus I have seen what long use of these drugs has done to my mom for pain and its not good. I am using coconut oil which does …

Comments: 3

I'm new to this forum and would love some advice! :)

Tue Jun 05, 2018 4:13 am by anikita

Hi lovely gals!

I'm honestly hoping to get any bit of advice anyone might have to offer. I go from bouts of sobbing hysterically in my boyfriend's arms to feeling confident that I can beat this.

I haven't been actually diagnosed with vulvodynia but EVERYTHING under the sun has come back negative. I started having sex 4 years ago after starting Lo Loestrin, with my first and current boyfriend …

Comments: 6

From a concerned husband

Thu Jul 12, 2018 10:45 pm by ConcernedYorkieHubby

Hello everyone,

This is probably a little unconventional, but I’m a man who is here because his wife has been diagnosed with vulvodynia. The poor girl has been suffering with vulva pain for around 10 years now, and I’ve been by her side through the pain and tears and doctors misunderstandings the whole way, and we’re both exhausted and terrified by the whole experience.

I’m sure a lot …

Comments: 3

I'M NEW - Do I listen to my gyno who I feel has it wrong?

Fri Mar 09, 2018 6:17 pm by Tunes25

Hello!

I am a 25 year old woman and wanted to share my story here as I feel frustrated by the suggestions of my gyno and am hoping for some advice.

To give the context for this: in September 2016 I moved in with my long term boyfriend after living abroad a year and (nearly) abstaining from sex. Within a few weeks I had got a yeast infection which I treated myself successfully, but then 2 weeks …

Comments: 10

Gabapentin Gel. or other topical creams

Thu May 10, 2018 9:43 am by Rosie21

Hi I have been suffering for some years with this abominable pain. I have tried most of the systemic drugs , I asked specialists and Doctors if I could at least try a topical treatment but because this requires a special prescription have been refused Has anybody had a chance of trying these? Thank you I will try to put a link on to some of the research into Gabapentin Gel. Thanks.

Comments: 1

What has been helping ME (much less pain over time!!)

Wed May 16, 2018 3:43 am by leoscc

Hello everyone! I vanished for quite some time as my life became consumed by not only this but other daily responsibilities as well. Shortly after my diagnosis, my boyfriend f 3 years left me as he did not want to deal with this. It left me broken for a while but also gave me time to figure out what the heck was going on. So, I will write out a quick list of my symptoms and what helped me.

1. I …

Comments: 0

I cured myself 100% of vulvodynia twenty years ago--I hope this helps someone

Mon Mar 12, 2018 4:33 pm by totallycured

Hi,

Every so often I'm reminded of the constant, persistent, horrible pain I was in two decades ago, and I reach out to try to help others who are suffering. If someone had offered me a solution during that terrible time, I'd have jumped at it. I hope this helps someone.

Yes, I did have terrible vulvodynia. It felt like someone poured acid all over my vulva. My doctor confirmed it and was …

Comments: 4


Which birth control should I choose to be on that won't make my Vulvodynia worse?

Go down

Which birth control should I choose to be on that won't make my Vulvodynia worse?

Post  Olivia D on Tue Jun 12, 2018 1:31 pm

Hello all! I am new here. I would like some advice. I was diagnosed with Vulvodynia when I was 17. After a year of mental anguish, doctors telling my mother I am mentally ill and what not, needing a therapist, looking for attention, etc. I was finally heard and directed to a vulvar clinic. I was diagnosed with Vulvodynia and Vulvar Vestibulitis. I was put on Gabapentin 3x a day 900mgs. It actually worked and I had no problems, went off of it for like two years and it came back with a vengeance. I lost my virginity when I was 21. It actually didn't hurt, and I was fine, up until I started the Depo shot. Sex became very PAINFUL!!!! I wanted to cry, I felt intense burning and pain, the whole nine. I noticed it was when I went on Depo that sex became painful and it came back and has stayed with me. i can't take gabapentin anymore because for some reason my body doesn't do well with it. I get so nauseous and I eat with it. I puked so much from it. I use to take that on an empty stomach and have just drowsiness, but obviously my body doesn't like it now Sad No matter what I do! Sad

So, this may seem crazy, but I felt I had more flare ups and more pain being on Depo. It's also weird because I feel like I need a period. When I got my period I actually felt "relieved" with my vulvodynia. For some odd reason my pain would come about like a week before my period, but when I got it, everything was fine and normal again. I asked my doctor what other BC methods would work, but they keep saying just because I was on Depo doesn't mean the Nexplanon will have the same side effects. I feel it would because it's progestrone, and Depo is the same thing. I don't know if Nexplanon will be better? Or if I need a BC that will produce a period? Like the pill or the patch? I tried the copper IUD the one with no hormones in it, my body rejected the IUD and it was extreme cramping that I couldn't deal with. Unfortunately that didn't work out to my favor because that would be the best option.

What do you suggest? And do you think my theory is crazy that maybe birth control makes your condition worse? I don't know what to do, and the doctors who specialize in this don't seem to answer my questions, so I will go to my fellow sufferers of this condition and see what you all think. Thank you so much for reading, and you have my deepest sympathy and love for dealing with this horrid condition. Xoxo.

Olivia D

Posts : 1
Join date : 2018-06-12
Age : 24
Location : Pittsburgh, PA

View user profile

Back to top Go down

Re: Which birth control should I choose to be on that won't make my Vulvodynia worse?

Post  emalita on Tue Jun 12, 2018 4:08 pm

Here's a good article I had read in the past about the pill and its hormone destroying connection (don't worry, it's not written by Dr. Oz).

http://blog.doctoroz.com/oz-experts/when-taking-the-pill-takes-away-your-sex-life

Many women find a link between hormonal birth control and vulvodynia. So honestly, I wouldn't recommend any of them if you've had issues in the past.

You mentioned you can't take Gabapentin anymore, but have you tried it as a compounded cream (non-alcohol base) that gets applied directly to your vulva? That's how my gynecologist wrote my Rx for it (I never used it though for other reasons I won't go into here).

emalita

Posts : 236
Join date : 2016-03-29
Location : USA

View user profile

Back to top Go down

Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum